Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 747-750

A note on finite group structure influenced by second and third maximal subgroups

Department of Mathematics, Kuwait University, P.O. BOX 5969, 13060, Kuwait

Received 20 July 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The structure of a finite group having specified number of second and third maximal subgroups has been investigated in the paper.